# SDR QXEA200600003

- Difficulty date: January 2, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 17,731 hours, 25,523 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Eng Torque
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2004, NR 1 ENGINE TORQUE WENT TO 108 PERCENT FOR LESS THAN A SECOND THEN RETURNED TO NORMAL TORQUE WITH POWER LEVER BEING SLIGHTLY ADVANCED FROM DISC SETTING WHILE BEGINNING TO TAXI NO OTHER ABNORMAL INDICATIONS.  MAINTENANCE PERFORMED A DATA DOWNLOAD OF THE FDR AND FOUND TORQUE DID NOT EXCEED 91.6 PERCENT.  CLEANED CONNECTORS AT THE PCU, MFC AND ECU.  ALSO PERFORMED A RIGGING CHECK OF THE NR 1 ENGINE IAW QX MTC 9761002.  NO DEFECT NOTED.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
